# SDR AALA202207193968

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 37,541 hours, 15,383 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Wire Harness
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AS SOON AS POWER WAS PUSHED BEYOND 40% FOR TAKEOFF, MASTER CAUTION CAME ON AS WELL AS COWL ANTI-ICE LIGHT. REMOVED AND REPLACED ANTI-ICE WIRE HARNESS PER AMM 71-51-03.
